# SDR USAAF98026

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PIT - 1221 - DURING APPROACH INTOP PIT CREW RECEIVED A NOSE GEAR UNSAFE INDICATION WHEN LOWERING THE LANDING GEAR.  CREW ADVISED ATC, EXECUTED A GO-AROUND AND RECYCLED THE GEAR.  AFTER RECYCLING THE GEAR ALL INDICATIONS WERE NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE LUBRICATED THE NOSE GEAR AND ASSOCIATED COMPONENTS.  GEAR SWING WAS GOOD.  (M)
